Please use this identifier to cite or link to this item:
Title: Propagation of HF radiowaves on high-latitude radio paths during the magnetically disturbed period of October 24-28, 2003
Authors: Blagoveshchensky, DV
Kalishin, AS
Stocker, AJ
Warrington, E. Michael
First Published: Dec-2009
Citation: GEOMAGNETISM AND AERONOMY, 2009, 49 (6), pp. 786-796
DOI Link: 10.1134/S0016793209060127
ISSN: 0016-7932
eISSN: 1555-645X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.